Affordable Access

Ergodic theory, infinite products, and long time behavior in Hermitian models.

Authors
  • Lee, M H
Type
Published Article
Journal
Physical review letters
Publication Date
Dec 17, 2001
Volume
87
Issue
25
Pages
250601–250601
Identifiers
PMID: 11736551
Source
Medline
License
Unknown

Abstract

Ergodic theory has been approached from the side of the time averages with correlation functions from many-body models. The condition for ergodic behavior is formulated in terms of infinite products of certain numbers associated with time evolution. Physical properties that make a model ergodic are identified.

Report this publication

Statistics

Seen <100 times